# SDR AALA2020012199001

- Difficulty date: January 18, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 26,134 hours, 21,374 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PRESSURE OUT OF LIMIT ON EMERGENCY PNEUMATIC ASSEMBLY AT LEFT AFT SERVICE DOOR. SERVICED DOOR PNEUMATIC ASSEMBLY TO PROPER PRESSURE PER E190 AMM 52-42-51-614-801-A.
